# SDR CALA2025062305792

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 110,441 hours, 14,670 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RIGHT ENG OVERHEAT REF LP 5281291. INTERROGATED #2 ENG EXCEEDANCE PAGE, FOUND EGT OVERTEMPERATURE CONDITION TO BE WITHIN LIMITS REF AMM TASK 72-00-00-290-828-N02. NO MX ACTION IS NECESSARY IN REGARD TO TRANSIENT OVER TEMPERATURE OCCURANCE. REF LP 5281291. PERFORMED GVI OF #2 ENG, NO DEFECTS TO REPORT. REF AMM TASK 72-00-00-210-807-N02 EGC AND INTERROGATED #2 ENG EXCEEDANCE PAGE.
